# SDR USAA2012070200004

- Difficulty date: June 28, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 31,391 hours, 20,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2580
- Condition: Low Pressure
- Location: R2 Door
- Part time: 31,391 hours, 20,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY CYLINDER/ACCUMULATOR PERSSURE LOW.  PRESSURE 1000 PSI AT 65F.  SERVICED R2 DOOR EMERGENCY CYLINDER/ACCUMULATOR TO 1850 PSI PER AMM 52-10-00-614-001-A.
